# SDR AALA202308297749

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 33,572 hours, 6,847 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3259
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 44,160 hours, 20,815 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APU BLEED SMELLY SOCK SMELL ON DESCENT, LANDING, UNTIL SHUTDOWN. MAINTENANCE FOUND RESIDUAL OIL IN THE APU PLENUM AND CLEANED THE APU INTAKE PLENUM. MAINTENANCE ALSO ACCOMPLISHED THE DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
